# SDR SIMA20120818015

- Difficulty date: August 18, 2012
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 30,070 hours, 27,719 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Structure
- Condition: Cracked
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ELECTRONICS DOOR INNER STRUCTURE IS CRACKED AT BOTH RIVETS OF RETAINER PIN EYELET.  REPAIRED AFT ELECTRONICS DOOR 272DR INNER STRUCTURE IS CRACKED AT BOTH RIVETS OF RETAINER PIN EYELET IAW AEA EM-52MR-324.
